# SDR DALA2023021901252

- Difficulty date: February 17, 2023
- Submitted: February 19, 2023
- Operation: Air carrier
- Aircraft: N344NB
- Make and model: Airbus A319-114
- Aircraft serial: 1766
- Aircraft time: 54,473 hours, 28,456 cycles
- System (JASC): 4990 · APU Oil System
- Part: None
- Condition: None
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 3144, ON DESCENT IN TO MSY A SLIGHT BURNING DEICE OR BURNING OIL SMELL WAS OBSERVED. CORRECTIVE ACTION: REPLACED O-RING ON GENERATOR DRAIN. (LP 4084569) PERFORMED AMDS CARD 2100-2005 REVERSE FLOW DECONTAMINATION. NO ODOR PRESENT. (LP 4084568)
